Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dizziness and ear infection post intake of medicines for migraine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello
Doctor :   hi
Doctor :   how can I nhelp you?
User :   i m dizzy for six days now
Doctor :   ok
User :   i dont know what is going on
User :   i took antibiotic
User :   and have slight left ear infection
User :   i had migraine on the first day so i took quite a few of nurofen
Doctor :   ok
User :   what is wrong with me please help?
Doctor :   ok
Doctor :   is it first time?
User :   yes
Doctor :   ok
Doctor :   what is your age, sex, occuopation, height and weight
User :   26, XXX 60kg , 167cm
Doctor :   ok
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor